Header

UZH-Logo

Maintenance Infos

Tail sums of convergent series of independent random variables


Barbour, A D (1974). Tail sums of convergent series of independent random variables. Mathematical Proceedings of the Cambridge Philosophical Society, 75:361-364.

Statistics

Citations

15 citations in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

59 downloads since deposited on 04 Nov 2009
15 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1974
Deposited On:04 Nov 2009 10:07
Last Modified:06 Dec 2017 21:20
Publisher:UNSPECIFIED
ISSN:0305-0041
Additional Information:Copyright: Cambridge University Press
Publisher DOI:https://doi.org/10.1017/S0305004100048581

Download

Download PDF  'Tail sums of convergent series of independent random variables'.
Preview
Filetype: PDF
Size: 1MB
View at publisher